Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX

April 25, 2015Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 5:00 AM CDT for Comal County, Guadalupe County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 5:00 AM CDT (10:00 UTC)
Expired
Apr 25, 2015, 5:30 AM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 7 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:00 AM CDTTSTM WND DMG5 N Seguin, TXBARN DOOR BLOWN IN WITH E60 MPH WINDS
Apr 25, 5:11 AM CDTTSTM WND DMG5 N Seguin, TXCLUSTER OF LARGE TREES BLOWN DOWN AND DAMAGED STURDY PIPE FENCING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:09 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2964 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS54 KEWX 251000
SVREWX
TXC091-187-251030-
/O.NEW.KEWX.SV.W.0064.150425T1000Z-150425T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 459 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SANTA
  CLARA...OR 7 MILES SOUTH OF NEW BRAUNFELS...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW BRAUNFELS...SEGUIN...SCHERTZ...MARION...SANTA CLARA...NEW
  BERLIN...ZORN...GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...SOLMS...
  ZIPP...FREIHEIT...NOLTE AND REDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2960 9775 2949 9814 2965 9822 2977 9801
      2976 9800 2982 9793
TIME...MOT...LOC 0959Z 247DEG 40KT 2960 9811 

HAIL...0.75IN
WIND...60MPH
 
$$

MCO
1 follow-up statement
752 
WWUS54 KEWX 251009
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 AM CDT SAT APR 25 2015

TXC091-251018-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-150425T1030Z/
COMAL TX-
509 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SKIRTED 
SOUTHEAST OF COMAL COUNTY AND REMAINED MAINLY IN GUADALUPE COUNTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2960 9775 2949 9814 2964 9819 2968 9809
      2982 9793
TIME...MOT...LOC 1008Z 246DEG 37KT 2964 9801 

$$

TXC187-251030-
/O.CON.KEWX.SV.W.0064.000000T0000Z-150425T1030Z/
GUADALUPE TX-
509 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR CENTRAL GUADALUPE COUNTY...

AT 508 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GERONIMO...OR
NEAR SEGUIN...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...MARION...SANTA CLARA...NEW BERLIN...ZORN...
GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...ZIPP...NOLTE AND REDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2960 9775 2949 9814 2964 9819 2968 9809
      2982 9793
TIME...MOT...LOC 1008Z 246DEG 37KT 2964 9801 

HAIL...0.75IN
WIND...60MPH
 
$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 25, 3:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT SAT APR 25 2015

.SHORT TERM (TODAY THROUGH SUNDAY)...
A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO
EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS
CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS
THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY
LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC
HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL
TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME
LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE
RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED.
SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME
AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER
AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE
AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY
BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT
INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES
LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD
ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH
MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR
INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH
LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER
AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND
SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER
AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE
TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  66  87  66  84 /  20  10  30  30  40
AUSTIN BERGSTROM INTL AIRPORT  88  67  86  65  83 /  20  10  30  30  40
NEW BRAUNFELS MUNI AIRPORT     89  67  87  67  84 /  20  10  30  30  40
BURNET MUNI AIRPORT            87  63  86  62  82 /  -   10  30  40  20
DEL RIO INTL AIRPORT           88  65  90  62  87 /  -   10  10  20  10
GEORGETOWN MUNI AIRPORT        88  66  86  64  83 /  10  10  30  30  30
HONDO MUNI AIRPORT             88  66  88  64  85 /  20  10  20  30  20
SAN MARCOS MUNI AIRPORT        88  67  86  66  83 /  20  10  30  30  40
LA GRANGE - FAYETTE REGIONAL   87  69  86  69  82 /  30  10  20  30  50
SAN ANTONIO INTL AIRPORT       89  67  88  67  85 /  20  10  20  30  20
STINSON MUNI AIRPORT           88  68  88  68  84 /  20  10  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-260030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
720 PM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO
SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON
ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS
EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST
CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A
DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM
THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING
WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS
WELL.

BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND
TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN
ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN
ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL
TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES
ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD
STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME
TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST
THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY.

A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH
5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AREA SPOTTERS MAY BE ACTIVATED THIS EVENING.

ALLEN

In the hours before

Local storm report, Apr 25, 4:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             3 WNW CASTLE HILLS      29.54N  98.57W
04/25/2015  E1.00 INCH       BEXAR              TX   EMERGENCY MNGR

            AT I-10 AND FREDERICKSBURG RD IN SAN ANTONIO.

&&

EVENT NUMBER EWX1500260

BF
Local storm report, Apr 25, 4:26 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             3 WSW LEON VALLEY       29.48N  98.65W
04/25/2015  E1.25 INCH       BEXAR              TX   COCORAHS

&&

EVENT NUMBER EWX1500261

BF
Local storm report, Apr 25, 4:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     TSTM WND DMG     HONDO                   29.36N  99.16W
04/25/2015                   MEDINA             TX   LAW ENFORCEMENT

            TREES DOWN... 4-5 TRAILERS FLIPPED AT HWY 90 AND 173...
            DOORS BLOWN OUT OF FORD DEALERSHIP

&&

EVENT NUMBER EWX1500262

LJH
Special weather statement, Apr 25, 4:46 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 AM CDT SAT APR 25 2015

TXZ193-207>209-223-251030-
CALDWELL TX-GONZALES TX-BASTROP TX-GUADALUPE TX-FAYETTE TX-
446 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE...SOUTHERN
CALDWELL...SOUTHWESTERN FAYETTE...SOUTH CENTRAL BASTROP AND
NORTHEASTERN GONZALES COUNTIES UNTIL 530 AM CDT...

AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINGSBURY...OR 7 MILES WEST OF LULING...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LULING...WAELDER...CISTERN...FENTRESS...KINGSBURY...GERONIMO...
BROWNSBORO...MCMAHAN...JEDDO...COLONY...THOMPSONVILLE...DELHI...
TILMON...STRING PRAIRIE...STAIRTOWN...JOLIET...MCNEIL AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2956 9790 2973 9796 2995 9723 2969 9715
TIME...MOT...LOC 0946Z 254DEG 40KT 2969 9777

MCO
Special weather statement, Apr 25, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT SAT APR 25 2015

TXZ205-207-251015-
BEXAR TX-GUADALUPE TX-
449 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL BEXAR COUNTIES UNTIL 515 AM CDT...

AT 449 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CIBOLO...OR NEAR UNIVERSAL CITY...MOVING EAST AT 40 MPH.

VERY HEAVY RAINFALL...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...SELMA...
ST. HEDWIG...MARION...SANTA CLARA...NEW BERLIN...ZUEHL...MCQUEENEY...
NORTHCLIFF...CONVERSE...FRIENDLY CORNER...RANDOLPH AFB...ZIPP AND
NOLTE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2947 9797 2945 9829 2960 9833 2960 9832
      2959 9831 2962 9826 2966 9815 2969 9808
      2971 9801
TIME...MOT...LOC 0949Z 258DEG 33KT 2955 9823

MCO
Local storm report, Apr 25, 4:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             DEVINE                  29.15N  98.90W
04/25/2015  E1.25 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500263

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningEWXFrio63 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:38 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde52 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 6:34 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca32 min
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 12:03 PM CDTRiver Flood WarningEWXBexar, Wilson28 hr
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.